|AFTER PEP MUSCLE TWICH
Sep 30, 2002
I have a real short question. After oral sex w/o ejaculation.... (bad oral hygeine), I started PEP. I took it for 25 days. I developed several sores in my mouth within days of starting treatment, they healed no problem. But after I stopped the meds, I developed 3 more and severe muscle twitching. The twitching has gone on for over a week now. Im taking valium hoping that its anxiety. It doesnt seem to help. Could this be a sign of infection? Could this be due to the toxicity of the drugs and withdrawl? Please help me, the twitching doesnt stop. I took an hiv test at 4.5 weeks. And my WBC was at 6.1, which is a little low for me, its typically 7-8. Im so scared, and the fact my dr's contribute it to stress, makes me think they arent taking this seriously. Please take a moment to tell me if the drugs or stress is doing this. If you think its infection, please let me know, so I dont pass it on to a loved one. I have no HIV specialists in my area. Thank you so much. Bless you and all you do.
| Response from Dr. Henry
The twitching you described would be very UNLIKELY to be due to either HIV infection or a residual effect of your PEP regimen. The odds that you are infected with that exposure and PEP are extraordinarily low.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis After Unprotected Sex Without Ejaculation What Are The Chances Of HIV
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
- White Spots After Licking Genital Worried I Have HIV
- White Spots After Mutual Masturbation Worried I Have HIV
- How Long Does It Take To Get Std Results Back?
- How Soon After Sex Can You Tell If You Contracted An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.